# SDR DALA2019082214897

- Difficulty date: August 18, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 83,129 hours, 22,191 cycles
- Engine: Pwa PW2037
- Engine time: 52,670 hours, 17,458 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Eng Compresso
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHIP 6808 - DIVERSION  DUE TO RIGHT ENGINE COMPRESSOR STALL WITH POWER REDUCTION AT 4000 FEET.  MTC FOUND 2.5 BLEED RING BINDING. AIRCRAFT MTC FERRIED TO ATL FOR REPAIR. REPLACED NBR 2 ENGINE 2.5 BLEED ACTUATOR AND FUEL CONTROL UNIT. LP 5886389
